Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 23, 2011, 9:59 PM EDT for Berks County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 9:59 PM EDT (01:59 UTC)
- Expired
- Jun 23, 2011, 11:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 159 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
205
WWUS81 KPHI 240159
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT THU JUN 23 2011
PAZ060-061-240300-
BERKS PA-LEHIGH PA-
959 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS AND LEHIGH COUNTIES...
AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 37 MILES NORTHWEST OF LANCASTER...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL IN WESTERN BERKS COUNTY.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4051 7642 4054 7618 4056 7615 4058 7609
4060 7605 4059 7603 4064 7600 4069 7590
4059 7571 4025 7600 4036 7621 4037 7626
4049 7644
$$
FORECASTER: NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 8:26 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 23, 8:26 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 826 PM EDT THU JUN 23 2011 .SYNOPSIS... A FRONTAL BOUNDARY ACROSS CENTRAL NEW JERSEY AND NORTHEAST PENNSYLVANIA WILL REMAIN NEARLY STATIONARY TONIGHT AND THEN SHIFT GRADUALLY NORTH ON FRIDAY. A COLD FRONT WILL CROSS THE AREA FRIDAY NIGHT...THEN WEAK HIGH PRESSURE WILL GRADUALLY BUILD IN FOR SATURDAY AND SUNDAY. ANOTHER SERIES OF FRONTAL SYSTEMS WILL AFFECT THE AREA EARLY TO MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... BASED ON THE LATEST RADAR TRENDS, MADE SOME DOWNWARD ADJUSTMENTS TO POPS, AT LEAST FOR THE NEXT FEW HOURS AS MOST OF THE ACTIVITY ACRS OUR AREA HAS WEAKENED OR IS IN THE PROCESS OF DOING SO. HOWEVER, THERE IS STILL SCATTERED ACTIVITY ACRS CNTRL PA AND AM UNSURE HOW MUCH MAKES IT INTO OUR REGION WITH THE LOSS OF DAYTIME HEATING. WILL KEEP HIGHEST POPS UP NORTH AND TAPER TO THE S. A FRONTAL BOUNDARY EXTENDS WWD ACROSS CENTRAL NJ AND THEN CURVES NWWD ACROSS NE PA. THE FRONT HAS BEEN SHIFTING SLIGHTLY SWWD AND THERE IS A 10-15 DEG F TEMP CONTRAST ON EITHER SIDE. THE BOUNDARY IS ALSO HELPING TO FOCUS CONVECTIVE DEVELOPMENT IN SOME AREAS ALONG IT. THIS FRONTAL BOUNDARY SHOULD REMAIN Q-STNRY OVERNIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... THE FRONTAL BOUNDARY MAY SHIFT GRADUALLY N ON FRIDAY BUT WILL PROBABLY NOT COMPLETE EXIT THE AREA AND THUS MAY CONTINUE TO PROVIDE FOCUS FOR CONVTN. AN APPROACHING CDFNT AND ASSOCD SHRTWV TROF WILL ALSO PROVIDE SOME LIFT SO ANOTHER ROUND OF AFTN/EVE PRECIP IS EXPECTED. POPS ARE AGAIN SMWHT HIGHER ACROSS NRN AREAS. THE CDFTN SHOULD MOVE ON THRU FRI NIGHT AND SFC WINDS WILL SHIFT TO THE WEST WITH DECREASING MSTR ALOFT. HAVE MAINTAINED CHC POPS FOR NRN AREAS SAT AFTN AS A SECONDARY SHRTWV TROF SWINGS THRU... ALTHO MUCH LESS MSTR SEEMS TO BE AVAILABLE. TEMPS WILL BE SLIGHTLY COOLER AND HUMIDITY NOTICEABLY LOWER BEHIND THE CDFTN. THIS TREND WILL BE CONTINUED FOR SUN. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE OVERALL SYNOPTIC PATTERN LOOKS TO FEATURE SOME TROUGHING IN THE NORTHEAST THAT AMPLIFIES SOME WITH TIME. A RIDGE THEN IS MAINTAINED ACROSS THE SOUTHERN STATES WITH A POTENTIAL SIGNIFICANT TROUGH ENTERING THE PACIFIC NORTHWEST LATER IN THE PERIOD. THE AMPLIFICATION OUT WEST WILL HAVE IMPLICATIONS DOWNSTREAM. HPC FAVORED A NEARLY EVEN BLEND OF THE GFS/ECMWF/UKMET SUNDAY NIGHT THROUGH TUESDAY TO REFLECT THE BEST CONSENSUS WITH FEATURES CROSSING THE NORTHERN HALF OF THE U.S. THIS ALSO HELPS TO ARRIVE AT A COMPROMISE SOLUTION FOR THE AMPLIFYING WEST COAST TROUGH WITH TIME. FOR WEDNESDAY AND THURSDAY, A COMPROMISE OF THE GFS AND 00Z ECMWF WAS USED TO HELP RESOLVE SOME DETAIL ISSUES. THIS PATTERN LOOKS TO YET AGAIN SET UP A FRONTAL BOUNDARY TO OUR SOUTHWEST WHICH GRADUALLY LIFTS NORTHWARD AS A WARM FRONT. ANY FEATURES EMBEDDED WITHIN THE WESTERLY FLOW ALOFT COULD HELP SPARK SOME CONVECTION. THIS ALSO LOOKS TO BE A RATHER WARM AND HUMID PATTERN WITH PERHAPS SOME BRIEF RELIEF AT THE START AND END OF THIS TIME FRAME. BASED ON THE ABOVE, A WEAK AREA OF HIGH PRESSURE BUILDS ACROSS THE AREA SUNDAY NIGHT INTO MONDAY BEFORE SLIDING ACROSS NEW ENGLAND. A FRONTAL BOUNDARY TO OUR SOUTHWEST LOOKS TO TURN INTO A WARM FRONT AS WAA STRENGTHENS AS A RESULT OF A SURFACE LOW ORGANIZING ACROSS THE CENTRAL PLAINS. AS AN UPPER-LEVEL TROUGH CRUISES ACROSS THE NORTHERN TIER OF STATES TUESDAY, AN ASSOCIATED COLD FRONT ALSO SHIFTS EASTWARD. THIS WILL DRIVE THE WARM FRONT NORTHWARD ACROSS OUR AREA TUESDAY. A COLD FRONT /PERHAPS WEAKENING SOME/ SLIDES THROUGH LATE TUESDAY AND WEDNESDAY WITH A LITTLE HINT AT SOME WEAK SURFACE LOW TRACKING ALONG IT. THIS BOUNDARY ALSO LOOKS TO STALL TO OUR SOUTH AS IT RUNS INTO PERSISTENT RIDGING ACROSS THE SOUTHERN STATES. WE WILL CONTINUE WITH SOME SLIGHT CHC TO LOW CHC POPS THROUGH A GOOD PART OF THE PERIOD BASED ON THE INCOMING WARM FRONT AND THEN THE COLD FRONT. THE CONVECTIVE CHCS MAY BE MORE TIED TO DAYTIME HEATING, UNLESS WE GET SOME SORT OF CONVECTIVE COMPLEXES DEVELOPING TO OUR WEST. AS OF NOW, THE MCS THREAT LOOKS LOW AS THE RIDGING IS NOT FORECAST TO BE ALL THAT AMPLIFIED AHEAD OF THE NORTHERN TIER UPPER-LEVEL TROUGH /UNTIL THE END OF THE PERIOD WHEN A SURFACE HIGH SLIDES INTO OUR AREA/. WE WENT DRY ATTM FOR THURSDAY BASED ON THE SURFACE HIGH BUILDING DOWN AND THE SURFACE FRONT FORECAST TO BE POSITIONED FAR ENOUGH TO OUR SOUTH. AS FOR TEMPERATURES, WE DID NOT STRAY TO FAR FROM HPC GUIDANCE. && .AVIATION /01Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SEVERAL THINGS OCCURRING EARLY THIS EVENING. THE RAIN COOLED AIRMASS ACROSS NORTHERN NEW JERSEY AND NORTHEASTERN PENNSYLVANIA THIS AFTERNOON HAS PUSHED THE SURFACE FRONT SOUTHWARD. THIS BOUNDARY AS OF 2330Z IS BETWEEN KRDG AND KABE SOUTHEASTWARD TO BETWEEN KPNE AND KPHL THEN NOT TO FAR NORTH OF KACY. ITS SOUTHWARD PROGRESS HOWEVER HAS SLOWED DURING THE LAST COUPLE OF HOURS. IT APPEARS THE BOUNDARY ITSELF IS STARTING TO DISSIPATE AS CONVECTION TO ITS NORTH HAS BEEN RATHER ISOLATED FOR AWHILE NOW. A PRONOUNCED WIND SHIFT TO THE NORTHEAST AND EAST HAS OCCURRED WITH THE PASSAGE OF THIS BOUNDARY. ALONG WITH THE WIND SHIFT, PLENTY OF LOW-LEVEL MOISTURE HAS RESULTED IN STRATUS FROM KTTN ON NORTH AND EASTWARD WITH SOME OF THIS NOW GETTING INTO KABE. OUR CONFIDENCE IS LOW REGARDING HOW FAR SOUTHWESTWARD THESE LOWER CEILINGS GET THEREFORE SOME QUICK AMENDMENTS MAY BE NEEDED. WE DID FAVOR MORE OF THE STRATUS WHERE IT CURRENTLY IS AS EVEN WITH THE ONSHORE FLOW WEAKENING, THE LOW-LEVEL MOISTURE REMAINS PLUS THE BOUNDARY MAY LIFT NORTH SOME DURING THE NIGHT. WE ALSO MAINTAINED A FOG MENTION BUT DID NOT HIT THIS TO HARD AT THIS TIME GIVEN AREAS OF STRATUS MAY INHIBIT IT. THE CONVECTION HAS BEEN ISOLATED TO SCATTERED AND WITH NOT MUCH TO LATCH ONTO AT THIS TIME, WE OPTED NOT TO CARRY A MENTION TONIGHT. AS OF 2330Z, SOME ACTIVITY HOWEVER CONTINUES TO SLIDE EASTWARD ACROSS CENTRAL PENNSYLVANIA WITH ISOLATED DEVELOPMENT AHEAD OF IT, THEREFORE WE WILL MONITOR RADAR TRENDS AND ISSUE AMENDMENTS AS NEEDED IN THE EVENT SOME CONVECTION GETS TO OUR TERMINALS. KABE AND KRDG AT THIS POINT MAY HAVE THE BETTER CHANCE IF THIS ACTIVITY IS ABLE TO MAINTAIN ITSELF. DURING THE OVERNIGHT, WE ARE EXPECTING SOME DEBRIS CLOUDINESS TO CONTINUE TO MOVE ACROSS THE REGION. A COLD FRONT WILL BE APPROACHING OUR AREA ON FRIDAY WITH THE POTENTIAL FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. THERE MAY BE MORE COVERAGE COMPARED TO TODAY, HOWEVER GIVEN SOME UNCERTAINTY ON THE EXACT TIMING AND COVERAGE, WE WILL CONTINUE TO JUST CARRY A CB FOR NOW /STARTING AROUND MIDDAY/. OUTLOOK... THE FRONT CROSSES THE AREA FRIDAY NIGHT, WITH MVFR CONDITIONS POSSIBLE WITH THE FRONTAL PASSAGE. SATURDAY WILL BE A TRANSITION DAY, AS THE TRUE AIRMASS CHANGE DOES NOT OCCUR UNTIL SATURDAY NIGHT. THIS MEANS SCATTERED SHOWERS AND POSSIBLY EVEN A THUNDERSTORM IS POSSIBLE SATURDAY, ALTHOUGH MOST LOCATIONS SHOULD REMAIN VFR. SUNDAY AND MONDAY LOOK VFR WITH HIGH PRESSURE BUILDING INTO AND SLIDING ACROSS THE AREA. AN APPROACHING WARM FRONT MIGHT BRING SOME MVFR TO LOCALLY IFR CONDITIONS BACK INTO THE REGION MONDAY NIGHT AND TUESDAY. && .MARINE... EARLIER CONVECTION ACROSS NORTHERN NEW JERSEY ON NORTHEASTWARD HAS COOLED THE AIRMASS NORTH OF THE WARM FRONT. THIS HAS ALLOWED THE SURFACE BOUNDARY TO SETTLE SOUTHWARD TO ABOUT THE ATLANTIC COUNTY COASTAL WATERS AS OF 23Z. THIS BOUNDARY APPEARS TO BE SLOWING ITS SOUTHWARD PROGRESS AND EVEN WASHING OUT SOME ATTM, THEREFORE IT MAY NOT GET MUCH FARTHER SOUTH. A PRONOUNCED WIND SHIFT OCCURRED AS THE BOUNDARY MOVED THROUGH, WITH THE NORTHERN HALF OR SO OF OUR WATERS HAVING A NORTHEAST WIND WHILE FARTHER SOUTH THE WINDS ARE SOUTHWESTERLY. THE NORTHEAST WIND HAS INCREASED AS WELL WITH GUSTS TO ABOUT 20 KNOTS GIVEN THE STRONG ENOUGH SOUTHWARD PUSH. THIS HAS EDGED THE SEAS UP AS WELL ACROSS THE NORTH. WE BELIEVE CONDITIONS WILL STILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA, BUT WE DID INCREASE THE WINDS AND SEAS A LITTLE BIT FOR MOST OF THE NIGHT. THE WINDS SHOULD START TO TURN BACK TO THE EAST AND SOUTHEAST ACROSS THE NORTH AS THE INFLUENCE FROM THE SOUTHERLY PUSH DAMPENS OUT. WE WILL KEEP SOME MENTION OF VSBY RESTRICTIONS NORTH THROUGH THE NIGHT WITH POSSIBLE LOCALIZED FOG/STRATUS. IN THE WARM SECTOR, THE FORECAST WINDS AND SEAS HAVE REMAINED JUST BELOW SCA CRITERIA. THE GFS TENDS TO BE TOO ROBUST WITH SOUTHERLY FLOW AND THE CURRENT THINKING REMAINS TO KEEP PRE-COLD FRONTAL WINDS AND SEAS BELOW SMALL CRAFT ADVISORY CRITERIA. AS THE COLD FRONT APPROACHES FROM THE WEST. THE DEPTH OF THE MIXED LAYER MAY ALLOW WINDS TO GUST TO 25 KNOTS AT TIMES LATE FRIDAY AFTERNOON AND THE FIRST PART OF FRIDAY NIGHT...ESPECIALLY ALONG THE IMMEDIATE COAST AND OVER DELAWARE BAY. THE FORECAST MODELS HAVE BACKED AWAY SLIGHTLY WITH THE GRADIENT WINDS BEHIND THE COLD FRONT ON FRIDAY NIGHT. FOR NOW THEY ARE PEAKING BELOW CRITERIA. THIS TIME PERIOD THOUGH WOULD REPRESENT THE BEST CHANCE FOR SCA CRITERIA IN THE FORECAST PERIOD AS WINDS AND SEAS SHOULD THEN DECREASE AND SUBSIDE FARTHER FROM IT AS A HIGH PRESSURE SYSTEM BUILDS INTO THE AREA FOR THE WEEKEND. A WARM FRONT IS FORECAST TO MOVE INTO THE MARINE AREA ON MONDAY NIGHT OR TUESDAY. THE EXPECTED GRADIENT DOES NOT LOOK THAT ROBUST AROUND THE FRONT SO ANY SMALL CRAFT ADVISORY CRITERIA WOULD HAVE TO WAIT FOR A DEEPER SOUTHERLY FLOW IN THE WARM SECTOR BEYOND THE END OF THE DETERMINISTIC FORECAST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...AMC/NIERENBERG SHORT TERM...AMC LONG TERM...GORSE AVIATION...GIGI/GORSE MARINE...GIGI/GORSE
Hazardous weather outlook, Jun 23, 9:51 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 951 PM EDT THU JUN 23 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-250200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 951 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY WITH LOCALLY STRONG WINDS AND HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-250200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 951 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY WITH LOCALLY GUSTY WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 23, 5:18 PM EDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT THU JUN 23 2011
DEZ001-NJZ016>019-PAZ069>071-232245-
BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
518 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
DELAWARE...GLOUCESTER...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF WILMINGTON...MOVING
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR GIBBSTOWN...
PAULSBORO AROUND 530 PM...GLOUCESTER CITY...NATIONAL PARK AROUND 545
PM...COLLINGSWOOD...MAPLE SHADE AROUND 600 PM...WILLINGBORO...
LUMBERTON AROUND 615 PM...JACKSONVILLE AND JOBSTOWN AROUND 630 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3957 7553 3958 7556 3956 7556 3953 7564
3982 7558 4018 7478 3994 7462
FORECASTER: NIERENBERGSpecial weather statement, Jun 23, 6:26 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT THU JUN 23 2011
NJZ017>020-022-025>027-240000-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
626 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...GLOUCESTER AND OCEAN COUNTIES...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF VINELAND...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR ATSION...MEDFORD LAKES AROUND
645 PM...SHAMONG...TABERNACLE AROUND 700 PM...CHATSWORTH...
PRESIDENTIAL LAKES AROUND 715 PM...OLD HALFWAY...CEDAR GLEN LAKES
AROUND 730 PM...HOLIDAY HEIGHTS AND HOLIDAY CITY SOUTH AROUND 745 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3979 7407 3968 7412 3950 7428 3950 7433
3953 7434 3953 7440 3943 7441 3956 7504
3964 7517 3989 7503 4009 7402
FORECASTER: NIERENBERGSpecial weather statement, Jun 23, 9:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT THU JUN 23 2011
PAZ060-061-240300-
BERKS PA-LEHIGH PA-
959 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS AND LEHIGH COUNTIES...
AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 37 MILES NORTHWEST OF LANCASTER...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL IN WESTERN BERKS COUNTY.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4051 7642 4054 7618 4056 7615 4058 7609
4060 7605 4059 7603 4064 7600 4069 7590
4059 7571 4025 7600 4036 7621 4037 7626
4049 7644
FORECASTER: NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 11:28 PM EDT | Special Weather Statement | PHI | Warren | 62 min |
| Jun 24, 12:08 AM EDT | Areal Flood Advisory | PHI | Warren | 112 min |
| Jun 24, 12:24 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Warren | 66 min |
| Jun 24, 12:45 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 2 hr |
| Jun 24, 1:22 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 53 min |
| Jun 24, 1:36 AM EDT | River Flood Warning | PHI | Morris, Passaic | 11 hr |
| Jun 24, 3:41 AM EDT | Flash Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 16 hr |
| Jun 24, 5:48 AM EDT | Areal Flood Warning | PHI | Morris | 10 hr |
| Jun 24, 11:42 AM EDT | Special Weather Statement | PHI | Monmouth | 93 min |
| Jun 24, 12:09 PM EDT | Special Marine Warning | PHI | 86 min | |
| Jun 24, 12:34 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 26 min |
| Jun 24, 1:17 PM EDT | Special Weather Statement | PHI | Ocean | 58 min |
| Jun 24, 1:32 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 24, 1:33 PM EDT | Special Weather Statement | PHI | Hunterdon | 57 min |
| Jun 24, 2:01 PM EDT | Areal Flood Advisory | PHI | Ocean | 119 min |
| Jun 24, 2:01 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 43 min |
| Jun 24, 3:00 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 60 min |
| Jun 24, 3:03 PM EDT | Special Weather Statement | PHI | Ocean | 57 min |
| Jun 24, 3:57 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jun 24, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 55 min |
| Jun 24, 4:54 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 2 hr |
| Jun 24, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 72 min |
| Jun 24, 5:33 PM EDT | Special Marine Warning | PHI | 117 min | |
| Jun 24, 6:27 PM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Jun 24, 7:13 PM EDT | Special Weather Statement | PHI | Warren | 62 min |
| Jun 24, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 38 min |
| Jun 23, 10:41 PM EDT | Special Weather Statement | PHI | Lehigh | 64 min |
| Jun 23, 10:47 PM EDT | Special Weather Statement | PHI | Carbon | 58 min |
| Jun 23, 10:56 PM EDT | Special Weather Statement | PHI | Lebanon | 64 min |
| Jun 23, 10:58 PM EDT | Special Weather Statement | PHI | Berks | 62 min |
| Jun 23, 11:19 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 116 min |
| Jun 23, 11:30 PM EDT | Special Weather Statement | PHI | Monroe | 60 min |
| Jun 23, 11:37 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 53 min |
| Jun 23, 11:46 PM EDT | Special Weather Statement | PHI | Berks | 59 min |
| Jun 24, 12:26 PM EDT | Special Weather Statement | PHI | Berks | 64 min |
| Jun 24, 1:41 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 64 min |
| Jun 24, 2:32 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 43 min |
| Jun 24, 3:54 PM EDT | Special Weather Statement | PHI | Monroe | 66 min |
| Jun 24, 3:35 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.